# SDR AALA202111126799

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 68,590 hours, 31,129 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING GEAR DOWN WE GOT ECAM BRAKES- AUTO BRAKES FAULT WITH INOPERATIVE SYSTEMS NORMAL BRAKE. AFTER GO AROUND ACCOMPLISHED A SUCCESSFUL BSCU RESET. ON SECOND APPROACH AUTO BRAKES AND NORMAL BRAKES AGAIN FAULTED ON GEAR DOWN. LANDING DISTANCE PROCEDURES APPLIED, LANDING WAS UNEVENTFUL.. REPLACED NORMAL BRAKE SERVO VALVE (AALA202111122029) AND BRAKE PRESSURE TRANSDUCER (AALA202111126799) PER AMM 32-42-48 AND AMM 32-42-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
